Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

As I am suffering from DVT and taking Warfine i have stomach pain and feel hydrated ? What is the reason ?

hi doctor , i m a patient of dvt and taking a medicine warfine for it during this treatment my stomach is disturbed and have a stomach infection , having lose motions , feel to throw out..pain in stomach , pain in tommy , feeling what is ur advise
Asked On : Sat, 5 Mar 2011
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
You can temporarily continue with it.and besides that you can take ars alb 30 one dose of 4 tabs before eating which will help you to clear stomach upsets.

For DVT you can take lachesis 1m 1dose once in week for 4 weeks and than report back to us.

Hope this helps,

dr jignesh
Answered: Sat, 5 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor